# SDR AALA202201144820

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 25,327 hours, 5,177 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND UPON GEAR RETRACTION: ECAM DISPLAYED "SHOCK ABSORBER FAULT". GEAR MADE VERY LOUD VIBRATION NOISE. LANDING GEAR DOWN INDICATORS SHOWED "UNLOCK".  AFTER ANOTHER CYCLE OF LOWERING & RAISING GEAR WE EXPERIENCED IDENTICAL NOISE AND VIBRATION, THEN THE GEAR STOWED NORMALLY IN THE UP & LOCKED POSITION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
